Follow-up Question - Tyndall or Injector? (photos)

Per my previous mail, below will show you the results from my filler (under eye) injection to help determine whether this may be tyndall related or injector related. This was 2.5 months after injection from a local Medispa. It's been over a year now and slightly better in left eye; however, the swelling was so significant that the wrinkles are now much worse. I've tried to get them to rectify the situation to no avail. No return calls and was given Arnika and allergy medicine (I do not have allergies).

To see previous question, please click here.

Doctor Answers 4

Dissolve filler- then see a Board Certified Plastics or Derm

Best dissolved. I stand by Belotero as one of the best fillers in this location, it has to be placed strategically ,in the correct plane. Any HA filler can cause Tyndall, either placed too superficially or too much or both. I suggest you dissolve this filler, and restart from new. Would be good to see the before and afters as well. All the best Kella, Dr Davin Lim. Brisbane. Australia. 

Brisbane Dermatologist
4.7 out of 5 stars 56 reviews

Filler in tear troughs

It looks like either too much filler or too superficial under the skin. Tear trough injections are typically placed just under the muscle along the bony lining. After one year, most of the filler is likely broken down but I would still consider having it dissolved with hyaluronidase. The hyaluronidase will work instantly but I would give the swelling and the skin a few weeks to recover before having this area filled again. I would see someone who is very experienced in filling this area as it can be a tricky area to fill well. Good luck!

Katherine Zamecki, MD, FACS
Danbury Oculoplastic Surgeon

Excessive filler under the eyes

Dear Kella, thank you for your question. In my opinion,
the fullness under your eyes that persists after more than 2 months since
the treatment is excessive filler. You need to go back to your provider for a
follow up and ask them to remove the excess amount of filler with hyaluronidase
(the enzyme that breaks down and dissolve the hyaluronic acid filler.) I hope
it helps and good luck!

Elham Jafari, MD
Irvine Physician
4.8 out of 5 stars 12 reviews

Don't get fillers in a medspa

First, never go to a medspa for fillers especially around the eyes.  Secondly, this has nothing to do with the filler.  Belotero is a fabulous filler for fine lines and treatment of the lower lids.  The filler was injected into the wrong plane and excentuated the lower lid laxity.  The filler should be completely resolved followed by re-evalutation in a week or 2 for retreatment and possible tightening of the lids with c02 laser.   Best of luck.  In the future, always seek out an expert physician; going cheap often leads to bad results or worse.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.